Erratum to 'On the 2 and the 3-Connectedness of ample divisors on a surface'.

Antonio Lanteri; Mauro Beltrametti

Manuscripta mathematica (1987)

  • Volume: 59, page 130-130
  • ISSN: 0025-2611; 1432-1785/e

How to cite

top

Lanteri, Antonio, and Beltrametti, Mauro. "Erratum to "On the 2 and the 3-Connectedness of ample divisors on a surface".." Manuscripta mathematica 59 (1987): 130-130. <http://eudml.org/doc/251748>.

@article{Lanteri1987,
author = {Lanteri, Antonio, Beltrametti, Mauro},
journal = {Manuscripta mathematica},
keywords = {-genus; connectedness; ample divisors},
pages = {130-130},
title = {Erratum to "On the 2 and the 3-Connectedness of ample divisors on a surface".},
url = {http://eudml.org/doc/251748},
volume = {59},
year = {1987},
}

TY - JOUR
AU - Lanteri, Antonio
AU - Beltrametti, Mauro
TI - Erratum to "On the 2 and the 3-Connectedness of ample divisors on a surface".
JO - Manuscripta mathematica
PY - 1987
VL - 59
SP - 130
EP - 130
KW - -genus; connectedness; ample divisors
UR - http://eudml.org/doc/251748
ER -

NotesEmbed ?

top

You must be logged in to post comments.